Factorization of the Characteristic Polynomial

Abstract : We introduce a new method for showing that the roots of the characteristic polynomial of a finite lattice are all nonnegative integers. Our method gives two simple conditions under which the characteristic polynomial factors. We will see that Stanley's Supersolvability Theorem is a corollary of this result. We can also use this method to demonstrate a new result in graph theory and give new proofs of some classic results concerning the Möbius function.
Type de document :
Communication dans un congrès
Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.125-136, 2014, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01207579
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 1 octobre 2015 - 09:28:46
Dernière modification le : mardi 7 mars 2017 - 15:26:12
Document(s) archivé(s) le : samedi 2 janvier 2016 - 10:50:39

Fichier

dmAT0112.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01207579, version 1

Collections

Citation

Joshua Hallam, Bruce Sagan. Factorization of the Characteristic Polynomial. Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.125-136, 2014, DMTCS Proceedings. 〈hal-01207579〉

Partager

Métriques

Consultations de la notice

47

Téléchargements de fichiers

147